# SDR FDEA201206232315

- Difficulty date: June 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27401
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD LOWER SEGMENT UPPER SURFACE FORWARD EDGE STA XIFH 237 OF LT WING TE FLAP, MISREPAIRED.  REPAIR CARRIED OUT PER E.A. 8-5750-160987 PART 1 STEP 2.
